# SDR 01FDEA00295

- Difficulty date: April 24, 2001
- Submitted: April 28, 2001
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17AQM
- Part serial: 709261
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENG DURING CLIMBOUT, LOW OIL PRESS/FILTER BYPASS LIGHT ILLUM.  FOLLOWED RED TAB THRU ENG SHUTDOWN.  PREVIOUS WRITE-UP ON NR 3 OIL PRESS.  *S/D*  REMOVED AND REPLACED NR 3 ENG PER WORK CARD 70T0001-03.
